# SDR FDEA201011044248

- Difficulty date: November 4, 2010
- Submitted: November 5, 2010
- Operation: Air carrier
- Aircraft: N384FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46617
- Aircraft time: 76,216 hours, 30,784 cycles
- Engine: Ge CF66D
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Pseu
- Part number: 894601
- Part serial: A67
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

GEAR RETRACTION UNSAFE INDICATION ON RT MAIN GEAR, BOTH PRIMARY AND SECONDARY INDICATIONS SHOWED UNSAFE.  COMPLIED WITH QRH -CYCLED GEAR STILL UNSAFE INDICATION ON RETRACTION. RETURNED TO DEPARTURE, DECLARED EMERGENCY, LANDING UNEVENTFUL.  NO CURRENT FAULTS.  PSEU RTS PASSED AND ALL SENSOR  READOUT VALUES WITH IN TOLERANCE.  MLG UP & DOOR  LATCH SENSOR, BRACKET & WIRING APPEAR NORMAL.  R & R SENSOR D1-80 UPLOCK SENSOR AND PSEU IAW AMM.  OPS CHECKED NORMAL.
